Affordable Access

Publisher Website

A singular conformal spacetime

Authors
Journal
Journal of Geometry and Physics
0393-0440
Publisher
Elsevier
Publication Date
Volume
56
Issue
6
Identifiers
DOI: 10.1016/j.geomphys.2005.06.004
Keywords
  • Cosmological Term
  • Conformal Transformations
  • Group Contractions
Disciplines
  • Astronomy
  • Mathematics
  • Physics

Abstract

Abstract The infinite cosmological “constant” limit of the de Sitter solutions to Einstein’s equation is studied. The corresponding spacetime is a singular, four-dimensional cone-space, transitive under proper conformal transformations, which constitutes a new example of maximally-symmetric spacetime. Grounded on its geometric and thermodynamic properties, some speculations are made in connection with the primordial universe.

There are no comments yet on this publication. Be the first to share your thoughts.